# SDR CA100922009

- Difficulty date: September 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 6,996 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: AN8374D
- Condition: Broken
- Location: Lt Gear Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE PILOT FUNCTION TESTED THE HYD PUMPS PRIOR TO TAKEOFF AND THEY FUNCTIONED PROPERLY.  AFTER ROTATION ON TAKEOFF THE PILOT SELECTED GEAR UP BUT THE GEAR DOORS DID NOT CLOSE AND IN TRANSIT LIGHT REMAINED ON.  THE PILOT ATTEMPTED TO SELECT GEAR DOWN AND TOWER CONFIRMED THAT THE GEAR WAS ALL UP WITH THE EXCEPTION OF THE GEAR DOORS WHICH WERE HANGING DOWN.  THE PILOT CONSULTED AMO AND FOLLOWED THE EMERGENCY PROCEDURES AND WAS ABLE TO GET THE GEAR DOWN WITH THE EMERGENCY HAND PUMP.  AFTER LANDING THE ACFT, INSPECTED BY THE PILOT AND HYD FLUID WAS ALL OVER THE LT GEAR AND HE DISCOVERED THE BROKEN FITTING.
